Erythema Elevatum Diutinum in Human Immunodeficiency Virus Infected Patient
1
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Erythema elevatum diutinum (EED) is emerging as a specific HIV-associated dermatosis which can be easily misdiagnosed as Kaposi's sarcoma or bacillary angiomatosis. Until now, no case of HIV-associated EED had been reported in Korea. We report a case of EED in a 49-year-old man with HIV infection. The patient was diagnosed with HIVinfection and treated with a combination of anti-retroviral agents and dapsone. Two years after the start of treatment the lesion had regressed.
Abstract
Erythema elevatum diutinum (EED) is emerging as a specific HIV-associated dermatosis which can be easily misdiagnosed as Kaposi's sarcoma or bacillary angiomatosis. Until now, no case of HIV-associated EED had been reported in Korea. We report a case of EED in a 49-year-old man with HIV infection. The patient was diagnosed with HIVinfection and treated with a combination of anti-retroviral agents and dapsone. Two years after the start of treatment the lesion had regressed.
참고문헌 (19)
- Katz SI., "Erythema elevatum diutinum : skin and systemic manifestations, immunologic studies, and successful treatment with dapsone", Medicine(Baltimore), 56, pp.443~455 (1977)
- Rover PA., "Erythema elevatum diutinum as a first clinical manifestation for diagnosing HIV infection : case history", Sao Paulo Med J, 123, pp.201~203 (2005)
- Yiannias JA., "Erythema elevatum diutinum : a clinical and histopathologic study of 13 patients", J Am Acad Dermatol, 26, pp.38~44 (1992)
- Requena L., "Erythema elevatum diutinum in a patient with acquired immunodeficiency syndrome. Another clinical simulator of Kaposi's sarcoma", Arch Dermatol, 127, pp.1819~1822 (1991)
- Muratori S., "Erythema elevatum diutinum and HIV infection : a report of five cases", Br J Dermatol, 141, pp.335~338 (1999)
- Gibson LE., "Erythema elevatum diutinum", Clin Dermatol, 18, pp.295~299 (2000)
- Kohler IK., "Erythema elevatum diutinum treated with niacinamide and tetracycline", Arch Dermatol, 116, pp.693~695 (1980)
- Suárez J., "Nodular erythema elevatum diutinum in an HIV-1 infected woman : response to dapsone and antiretroviral therapy", Br J Dermatol, 138, pp.717~718 (1998)
- Wilkinson SM., "Erythema elevatum diutinum : a clinicopathological study", Clin Exp Dermatol, 17, pp.87~93 (1992)
- Morrison JG., "Erythema elevatum diutinum, cryoglobulinaemia, and fixed urticaria on cooling", Br J Dermatol, 97, pp.99~104 (1977)
- Nakajima H., "Erythema elevatum diutinum complicated by rheumatoid arthritis", J Dermatol, 26, pp.452~456 (1999)
- Collier PM., "Erythema elevatum diutinum--a solitary lesion in a patient with rheumatoid arthritis", Clin Exp Dermatol, 15, pp.394~395 (1990)
- Henriksson R., "Erythema elevatum diutinum--a case successfully treated with colchicines", Clin Exp Dermatol, 14, pp.451~453 (1989)
- Tasanen K., "Erythema elevatum diutinum in association with coeliac disease", Br J Dermatol, 136, pp.624~627 (1997)
- Walker KD., "Erythema elevatum diutinum in a patient with Crohn’s disease", J Am Acad Dermatol, 22, pp.948~952 (1990)
- Bernard P., "Erythema elevatum diutinum in a patient with relapsing polychondritis", J Am Acad Dermatol, 26, pp.312~315 (1992)
- Burnett PE., "Erythema elevatum diutinum", Dermatol Online J, 9, pp.37~ (2003)
- Martín JI., "Erythema elevatum diutinum, a clinical entity to be considered in patients infected with HIV-1", Clin Exp Dermatol, 26, pp.725~726 (2001)
- Smitha P., "A case of extensive erosive and bullous erythema elevatum diutinum in a patient diagnosed with human immunodeficiency virus(HIV)", Int J Dermatol, 50, pp.989~991 (2011)
